RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babaitsev, V A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:1067
Abstract pages:700
Full texts:281
References:95

http://www.mathnet.ru/eng/person25206
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/407283

Publications in Math-Net.Ru
1981
1. V. A. Babaitsev, “On the linear nature of the behavior of Iwasawa's $\mu$ invariant”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981),  691–703  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:1 (1982), 1–12
1980
2. V. A. Babaitsev, “On the boundedness of the Iwasawa invariant”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  3–23  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 1–19  isi
1976
3. V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields. II”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976),  715–726  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:4 (1976), 675–685
4. V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 40:3 (1976),  477–487  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:3 (1976), 453–462
1973
5. V. A. Babaitsev, “Extensions with Archimedean ramification points”, Mat. Zametki, 14:1 (1973),  61–66  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 589–592

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020